Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 596582, 7 pages
http://dx.doi.org/10.1155/2014/596582
Research Article

Characterization of the Strong Metric Subregularity of the Mordukhovich Subdifferential on Asplund Spaces

J. J. Wang1,2 and W. Song1,3

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2College of Computer Science and Information Engineering, Harbin Normal University, Harbin 150025, China
3School of Mathematical Sciences, Harbin Normal University, Harbin 150025, China

Received 26 March 2014; Accepted 11 June 2014; Published 1 July 2014

Academic Editor: Chong Li

Copyright © 2014 J. J. Wang and W. Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. J. Aragón and M. H. Geoffroy, “Characterization of metric regularity of subdifferentials,” Journal of Convex Analysis, vol. 15, no. 2, pp. 365–380, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. Drusvyatskiy and A. S. Lewis, “Tilt stability, uniform quadratic growth, and strong metric regularity of the subdifferential,” SIAM Journal on Optimization, vol. 23, no. 1, pp. 256–267, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. B. S. Mordukhovich and T. T. A. Nghia, “Second-order variational analysis and characterizations of tilt-stable optimal solutions in infinite-dimensional spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 86, pp. 159–180, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. F. J. Aragón and M. H. Geoffroy, “Metric subregularity of the convex subdifferential in Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 15, no. 1, pp. 35–47, 2014. View at Google Scholar
  5. D. Drusvyatskiy, B. S. Mordukhovich, and T. T. A. Nghia, “Second-order growth, tilt stability and metric regularity of the subdifferential,” Journal of Convex Analysis, vol. 21, no. 4, 2014. View at Google Scholar
  6. A. L. Dontchev and R. T. Rockafellar, Implicit Functions and Solution Map Pings: A View from Variational Analysis, Springer Monographs in Mathematics, Springer, Dordrecht, The Netherlands, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. D. Ioffe, “Metric regularity and subdifferential calculus,” Russian Mathematical Surveys, vol. 55, pp. 501–558, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, I: Basic Theory, II: Applications, vol. 330, Springer, Berlin, Germany, 2006. View at MathSciNet
  9. R. A. Poliquin and R. T. Rockafellar, “Second-order nonsmooth analysis in nonlinear programming,” in Recent Advances in Nonsmooth Optimization, D. Du, L. Qi, and R. Womersley, Eds., pp. 322–350, World Scientific Publishers, River Edge, NJ, USA, 1995. View at Google Scholar · View at MathSciNet
  10. R. A. Poliquin and R. T. Rockafellar, “Generalized Hessian properties of regularized nonsmooth functions,” SIAM Journal on Optimization, vol. 6, no. 4, pp. 1121–1137, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. R. A. Poliquin and R. T. Rockafellar, “Prox-regular functions in variational analysis,” Transactions of the American Mathematical Society, vol. 348, no. 5, pp. 1805–1838, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, pp. 324–353, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. P. Aubin, “Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions,” in Mathematical Analysis and Applications, Part A, vol. 7, pp. 159–229, Academic Press, New York, NY, USA, 1981. View at Google Scholar · View at MathSciNet
  14. J. P. Aubin and H. Frankowska, Set-Valued Analysis, Systems & Control: Foundations & Applications, Birkhäuser, Boston, Mass, USA, 1990.